for my depression and I havent started taking them yet as I am so nervous of side effects and feeling worse but at the same time I can't carry on this way.
Hi, beeca! Some people will experience some headaches, nausea, dizziness, drowsiness when they start Prozac (and most other antidepressants). What you need to keep in mind is that not ALL people do, that these effects are generally mild and only last a few days to a week or so, and that these effects can be easily managed with OTC and home remedies.
I found that a week of slight discomfort were well worth the relief and benefits I got from taking the medication.
Like you said, who wants to live in misery when there's an easy remedy for it??
Best wishes, WCV
There's always some heightened anxiety that goes along with trying a new drug. That's just our nature. It'll fade after a day or two or three. Prozac/fluoxetine is still the gold standard of antidepressants and enjoys a huge record of successes. I loved it when I took it. The only side effect I had was the usual sexual one... difficulty with climaxing. There! I said what most people won't tell you. It happens with almost every antidepressant in every category. It's a stinker. Best of luck to you. The sooner you start the drug, the sooner you'll be feeling better.
When i tried these tablets, it made my dyspepsia really bad, i was sick all the time and had the most severe stomach pains
I had no negative side effects from Prozac. Just eventually it stopped working. I hope it helps you!!! ✌
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Apr 2013 • 3 answers
Updated 26 Nov 2015 • 4 answers
Updated 11 Jan 2018 • 4 answers
Updated 26 Jun 2018 • 1 answer
Updated 8 Dec 2018 • 1 answer